Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 400, NWS Memphis, TN

May 23, 2011Clay County, Greene County, Arkansas; Dunklin County, Missouri

NWS Memphis, TN issued this severe thunderstorm warning at May 23, 2011, 3:26 PM CDT for Clay County, Greene County, Arkansas; Dunklin County, Missouri. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2011, 3:26 PM CDT (20:26 UTC)
Expired
May 23, 2011, 4:15 PM CDT
In force
49 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Clay County, AR, Greene County, AR, Dunklin County, MO

The radar

The Memphis radar (KNQA), 115 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 3:55 PM CDTTSTM WND DMGRector, ARA SHED WAS BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 1:34 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2279 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
553 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
2.1
Supercell composite
10.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

496 
WUUS54 KMEG 232026
SVRMEG
ARC021-055-MOC069-232115-
/O.NEW.KMEG.SV.W.0400.110523T2026Z-110523T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
326 PM CDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLAY COUNTY IN EASTERN ARKANSAS...
  EASTERN GREENE COUNTY IN EASTERN ARKANSAS...
  WESTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 415 PM CDT

* AT 326 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM CORNING TO OAK GROVE HEIGHTS...OR ALONG
  A LINE EXTENDING FROM CORNING TO PARAGOULD...AND MOVING EAST AT 45
  MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORNING...
  MARMADUKE...PARAGOULD...PIGGOTT...RECTOR...CAMPBELL...SENATH...
  BUCODA AND CHALK BLUFF NATURAL AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3650 9006 3605 9015 3604 9063 3650 9063
TIME...MOT...LOC 2026Z 261DEG 38KT 3642 9052 3610 9053

$$
3 follow-up statements
903 
WWUS54 KMEG 232044
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
344 PM CDT MON MAY 23 2011

ARC021-055-MOC069-232115-
/O.CON.KMEG.SV.W.0400.000000T0000Z-110523T2115Z/
CLAY AR-GREENE AR-DUNKLIN MO-
344 PM CDT MON MAY 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR WESTERN DUNKLIN...EASTERN GREENE AND EASTERN CLAY COUNTIES...

AT 344 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM POLLARD TO BERTIG...OR ALONG A
LINE EXTENDING FROM 7 MILES NORTHWEST OF PIGGOTT TO 10 MILES NORTH OF
LEACHVILLE...MOVING EAST AT 45 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HICKORIA...
MARMADUKE...PIGGOTT...RECTOR...CAMPBELL...SENATH...KNOB...HEUBNER...
LEONARD...HARGRAVE CORNER...HOLLY ISLAND...BELL CITY...PRATT AND
CARRYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3605 9045 3649 9045 3650 9006 3605 9015
TIME...MOT...LOC 2044Z 261DEG 38KT 3643 9029 3605 9031

$$
989 
WWUS54 KMEG 232057
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
357 PM CDT MON MAY 23 2011

ARC021-055-MOC069-232115-
/O.CON.KMEG.SV.W.0400.000000T0000Z-110523T2115Z/
CLAY AR-GREENE AR-DUNKLIN MO-
357 PM CDT MON MAY 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR WESTERN DUNKLIN...NORTHEASTERN GREENE AND EASTERN CLAY
COUNTIES...

AT 357 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ST. FRANCIS TO
BUCODA...OR ALONG A LINE EXTENDING FROM CHALK BLUFF NATURAL AREA TO
SENATH...MOVING EAST AT 45 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PIGGOTT...
RECTOR...CAMPBELL...SENATH...HEUBNER...LEONARD...HARGRAVE CORNER...
HOLLY ISLAND...BELL CITY...PRATT...CARRYVILLE...RHYNE...FRITZ AND
BERTIG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3649 9036 3650 9006 3605 9015 3605 9033
TIME...MOT...LOC 2057Z 261DEG 38KT 3645 9012 3607 9014

$$
644 
WWUS54 KMEG 232108
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
408 PM CDT MON MAY 23 2011

ARC021-055-MOC069-232118-
/O.EXP.KMEG.SV.W.0400.000000T0000Z-110523T2115Z/
CLAY AR-GREENE AR-DUNKLIN MO-
408 PM CDT MON MAY 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN DUNKLIN...NORTHEASTERN
GREENE AND EASTERN CLAY COUNTIES WILL EXPIRE AT 415 PM CDT...

AT 408 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

LAT...LON 3649 9036 3650 9006 3605 9015 3605 9033
TIME...MOT...LOC 2108Z 261DEG 38KT 3647 8998 3609 9000

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 1:22 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, May 23, 1:22 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
122 PM CDT MON MAY 23 2011

.UPDATE...

UPDATE FOR 18Z TAF CYCLE.

&&

.PREV DISCUSSION... /ISSUED 1130 AM CDT MON MAY 23 2011/

UPDATE...

UPDATE TO RAISE POPS ACROSS NORTHERN TWO-THIRDS OF THE FORECAST AREA.

DISCUSSION...

THE ATMOSPHERE CONTINUES TO RECOVER THIS MORNING AS STABILIZATION
ASSOCIATED WITH COLD POOL FROM LAST NIGHTS STORMS CONTINUES TO
ERODE FROM THE SOUTH. THE LOWER LEVELS WILL CONTINUE TO
DESTABILIZE AS UPPER 60S TO LOWER 70S DEWPOINTS ADVECT BACK TO THE
NORTH AND OVERSPREAD THE ENTIRE MID SOUTH BY EARLY AFTERNOON. THIS
INCREASED LOW LEVEL MOISTURE COMBINED WITH INCREASING AMOUNTS OF
SURFACE HEATING...WITH INCREASING SUN/BREAKS IN CLOUDS SHOULD
ALLOW SBCAPES TO RISE TO BETWEEN 2500-3500 J/KG...WITH LI/S BETWEEN
-6C AND -8C...AND MID LEVEL LAPSE RATES GREATER THAN 7.5 C/KM.
THIS STRONG INSTABILITY WILL COMBINE WITH INCREASING DEEP LAYER
SHEAR IN EXCESS OF 50 KTS DEVELOPING ALONG THE SOUTHERN PERIPHERY
OF AN UPPER LEVEL LOW PRESSURE SYSTEM OVER THE GREAT LAKES REGION
TO SUPPORT ORGANIZED SEVERE STORM DEVELOPMENT OVER THE MID SOUTH
LATER THIS AFTERNOON. THIS SHOULD BE FORCED BY AN APPROACHING MID
LEVEL SHORTWAVE/MID LEVEL COOLING NOW EVIDENT ON WATER VAPOR
IMAGERY OVER NORTHEAST TEXAS LATE THIS MORNING THAT SHOULD MOVE
NORTHEAST INTO THE MID SOUTH BY LATER THIS AFTERNOON.

OVERALL...IT APPEARS THAT A RATHER ACTIVE WEATHER DAY IS IN STORE
WITH THE POTENTIAL FOR SEVERE STORMS OVER AT LEAST THE NORTHERN
TWO THIRDS OF THE REGION. IT APPEARS THAT FAR SOUTHERN AREAS MAY
REMAIN CAPPED TO CONVECTION AS STRONGER INVERSION BASED BETWEEN
850MB AND 700MB...AS EVIDENT ON 12Z JAN SOUNDING...INHIBITS
CONVECTION. ELSEWHERE...CAPPING INVERSION IS WEAKER...AS SEEN FROM
12Z LZK SOUNDING...AND THE MID LEVEL SHORTWAVE SHOULD BE SUFFICIENT
TO ERODE AWAY ANY RESIDUAL CAPPING BY THIS AFTERNOON.

THE PRIMARY SEVERE SEVERE WEATHER THREATS SHOULD REMAIN DAMAGING
WINDS AND LARGE HAIL. A FEW TORNADOES CANNOT BE RULED OUT EITHER
AS 0-1 KM SRH RANGE FROM 200-300 M2/S2 AND LCL HEIGHTS REMAIN LOW.
ALTHOUGH TORNADOES SHOULD NOT BE THE PRIMARY SEVERE WEATHER
THREATS AS LOW LEVEL VEERING NOT OVERLY IMPRESSIVE PER LATEST
KNQA/KLZK VAD WIND PROFILES. THE PRIMARY SEVERE THREATS SHOULD
OCCUR THIS AFTERNOON AND EVENING IN ASSOCIATION WITH PRIMARY
SHORTWAVE TROUGH.

UPDATED ZONES AND GRIDS WILL BE OUT SHORTLY.

JLH

PREV DISCUSSION... /ISSUED 401 AM CDT MON MAY 23 2011/

DISCUSSION...
MCS WAS IN THE DECAYING STAGES NORTH OF I40 AT DISCUSSION TIME.
THIS FEATURE LAID DOWN AN OUTFLOW BOUNDARY THAT HAD MOVED AS FAR
SOUTH AS NORTH MS.

WILL EXPIRE THE FLASH FLOOD WATCH EARLY FOR NORTHEAST AR.

AN INITIALLY WORKED OVER ATMOSPHERE SHOULD GRADUALLY RECOVER
TODAY...WITH A SUFFICIENTLY STRONG LOW LEVEL PRESSURE GRADIENT TO
DRIVE THE OUTFLOW BOUNDARY NORTH. WHERE THE BOUNDARY ENDS UP BY
MIDAFTERNOON IS NOT ENTIRELY CLEAR. SHORT TERM FORECAST MODELS ARE
OF LITTLE HELP HERE. SYNOPTICALLY... THE 06Z NAM BRINGS A LOW
AMPLITUDE SHORTWAVE INTO THE OZARKS THIS AFTERNOON. THIS SHOULD
HELP STORMS FIRE OVER THE WEAKLY CAPPED HIGHER TERRAIN. ONCE
STORMS DEVELOP OVER THE EASTERN OK/AR/SOUTHERN MO...THEY SHOULD
CONTINUE EAST. AS WAS THE CASE SUNDAY EVENING... A SOUTHWARD
PROPAGATION WILL BE POSSIBLE IF A COLD POOL CAN BE ESTABLISHED...
RESULTING IN STORMS ENTERING NORTHEAST AR. OVERALL... FEW CHANGES
FROM EARLIER FORECASTS. BEST RAIN CHANCES WILL OCCUR NORTH OF I40
TODAY... WITH ISOLATED CONDITIONAL SEVERE THREAT POSSIBLE AS FAR
SOUTH AS FAR NORTHERN MS.

TUESDAY MAY SEE BETTER STORM CHANCES DURING THE MORNING...BEFORE
UPPER LEVEL RIDGE DEVELOPMENT PUSHES THE MAIN STORM TRACK TOO FAR
NORTH INTO CENTRAL MO. THIS UPPER LEVEL RIDGING WILL BE SHORT
LIVED AND OCCUR IN ADVANCE OF A VIGOROUS UPPER LEVEL LOW THAT WILL
MOVE INTO THE CENTRAL PLAINS BY WEDNESDAY MORNING. WITH MODERATE
LOW LEVEL INSTABILITY AND STRONG UPPER LEVEL DIFFLUENCE...THE
MIDSOUTH WILL SEE AN ENHANCED SEVERE WEATHER CHANCES... LIKELY
PEAKING WEDNESDAY EVENING INTO EARLY MORNING THURSDAY. AT THIS
EARLY TIME...A FEW DISCRETE SUPERCELLS APPEAR POSSIBLE WEDNESDAY
AFTERNOON...FOLLOWED BY A FRONTAL/LINEAR MCS WEDNESDAY NIGHT.

YESTERDAY/S 12Z GFS/ECMWF RUNS DEPARTED FROM EARLIER SOLUTIONS WITH
RESPECT TO A CLOSED UPPER LOW DEVELOPMENT OVER THE APPALACHIANS
THIS WEEKEND. LATEST SOLUTIONS FROM BOTH MODELS NOW TAKE A MUCH
WEAKER OPEN WAVE EASTWARD ACROSS THE GREAT LAKES... WHILE
DEVELOPING A HIGH AMPLITUDE UPPER RIDGE OVER THE SOUTHEAST U.S.
DURING THE WEEKEND. THIS WOULD RESULT IN WARMER...DRIER AND MORE
SUMMERLIKE CONDITIONS FOR THE MIDSOUTH OVER THE MEMORIAL DAY
HOLIDAY...LASTING INTO AT LEAST THE MIDDLE OF NEXT WEEK.

PWB

&&

.AVIATION...

NORTHERN MCS CONTINUES TO MOVE SOUTHWARD INTO THE REGION. IMPACTS
WILL BE FELT AT JBR WITHIN THE NEXT FEW HOURS. WENT WITH MVFR
CIGS AT JBR ALONG WITH GUSTS UPWARDS OF 25KTS. ALSO AT JBR...BY
08Z LOW LEVEL MOISTURE WILL BRING CIGS DOWN TO IFR CONDITIONS.
ELSEWHERE CONFIDENCE IS RATHER LOW IN REGARDS TO TIMING OF FURTHER
CONVECTIVE DEVELOPMENT. WENT WITH PREVAILING CB GROUPS AT BOTH MEM
AND MKL FOR THE REST OF THE AFTERNOON AND EVENING. VISIBILITY MAY
BE REDUCED TO LESS THAT 5 MILES IN THE HEAVIER CONVECTION AND ALSO
LOWERING CIGS WILL YIELD MVFR CONDITONS. WENT WITH A 6 HOUR CB
GROUP FOR TUP THIS EVENING AS DAYTIME HEATING INCREASES
INSTABILITY IN NORTH MISSISSIPPI. ALSO...CIGS WILL LOWER TO MVFR
CONDITIONS IN THE HEAVIER STORMS AS CEILINGS LOWER.

CDG

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  85  70  87  72 /  50  30  10  10
MKL  85  67  86  69 /  50  30  20  20
JBR  83  67  84  70 /  50  50  20  20
TUP  89  68  90  70 /  20  10  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 23, 3:14 AM CDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
314 AM CDT MON MAY 23 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-241015-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
314 AM CDT MON MAY 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS NORTH OF A
CLARKSDALE TO TUPELO MISSISSIPPI LINE. PRIMARY THREATS INCLUDE
LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. AN
ISOLATED TORNADO OR TWO WILL ALSO BE POSSIBLE NORTH OF
INTERSTATE 40.

MINOR TO MODERATE RIVER FLOODING WILL CONTINUE ALONG THE
MISSISSIPPI RIVER... AND ALONG THE ST FRANCIS RIVER SOUTH OF
INTERSTATE 40. BACKWATER FLOODING WILL ALSO OCCUR ALONG SOME
TRIBUTARIES TO THE MISSISSIPPI RIVER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY OVER AREAS
TO THE NORTH OF INTERSTATE 40. THUNDERSTORMS WILL BECOME MORE
WIDESPREAD WEDNESDAY AND WEDNESDAY NIGHT... WITH AN ENHANCED
SEVERE WEATHER THREAT OVER MUCH OF THE MIDSOUTH. LARGE HAIL...
DAMAGING WINDS AND TORNADOES WILL BE POSSIBLE WEDNESDAY AFTERNOON
THROUGH THURSDAY MORNING.

THE MISSISSIPPI RIVER WILL REMAIN ABOVE FLOOD STAGE THROUGH MOST
OF THIS WEEK...WHICH WILL CONTRIBUTE TO BACKWATER TRIBUTARY FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THURSDAY.

PWB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:47 PM CDTTornado WarningMEGRandolph43 min
May 22, 9:36 PM CDTFlash Flood WatchMEGClay, Craighead, Greene, Lawrence, Mississippi, Poinsett and 1 more7 hr
May 22, 10:06 PM CDTSpecial Weather StatementMEGLawrence, Randolph54 min
May 22, 10:51 PM CDTSpecial Weather StatementMEGClay, Greene, Randolph54 min
May 22, 11:08 PM CDTSevere Thunderstorm WarningMEGClay, Greene, Lawrence, Randolph52 min
May 22, 11:33 PM CDTSpecial Weather StatementMEGCraighead, Greene57 min
May 22, 11:44 PM CDTSevere Thunderstorm WarningMEGClay, Greene, Lawrence, Randolph46 min
May 22, 11:49 PM CDTTornado WarningMEGClay, Greene26 min
May 23, 12:09 AM CDTSpecial Weather StatementMEGCross51 min
May 23, 12:26 AM CDTSpecial Weather StatementMEGMississippi, Poinsett64 min
May 23, 12:53 AM CDTSpecial Weather StatementMEGCrittenden67 min
May 23, 1:58 PM CDTTornado WarningMEGLawrence, Randolph47 min
May 23, 2:33 PM CDTSevere Thunderstorm WarningMEGLawrence42 min
May 23, 2:43 PM CDTTornado WarningMEGClay, Greene, Randolph47 min
May 23, 3:48 PM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett42 min
May 23, 3:53 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Mississippi, Poinsett52 min
May 23, 4:13 PM CDTSevere Thunderstorm WarningMEGMississippi47 min
May 23, 4:21 PM CDTSevere Thunderstorm WarningMEGMississippi39 min
May 23, 4:29 PM CDTSevere Thunderstorm WarningMEGCrittenden, Mississippi46 min
May 23, 4:49 PM CDTSevere Thunderstorm WarningMEGMississippi41 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.